Always read the label. Use only as directed. If symptoms persist or you have side effects see your healthcare professional.
It contains both the expectorant Guaiphenesin and the mucolytic Bromhexine. Guaiphenesin increases the flow of natural secretions along the respiratory tract. Bromhexine liquefies and breaks down the secretions. This combination helps break up a cough by loosening congestion so you can cough it up and get it off your chest. Sugar Free Non-Drowsy Child Resistant Cap Free Measuring Cup Fruit Flavour Only available in pharmacies Available in 100mL & 200mL
Dosage Children 6 – under 12 years: 5mL e very 8 hours orally when necessary. Do not exceed 3 doses in 24 hours Adults and Children 12 years and over: 10mL every 8 hours orally when necessary. Do not exceed 3 doses in 24 hours Do not exceed the recommended dosage. Do not use in children under 6 years of age. Use in children 6-11 years on advice of a doctor pharmacist or nurse practitioner.
"Active Ingredients:. . Each 10mL of oral liquid contains:. . Guaiphenesin 200mg. . Bromhexine Hydrochloride 8mg. . Also contains Sodium benzoate Saccharin sodium. This product contains Sorbitol (10.5g/30mL) which may have a laxative effect or cause diarrhoea. "